If you are using a narcotic on a regular basis, I.E., Vicodin............do not let anyone give you Toradol as it will throw you into withdrawal sx immediately. I have seen this happen.
Toradol is a good medicine if your not using a lot of oral pain meds.
Nubain may be worth talking to the ER physician about. You are in a tough spot as the top guns are not working for you.
I hope you get more suggestions.
Toradol is an nsaid, they described it to me as "liquid advil", but unless you are having internal bleeding it should be safe for you to take since it bypasses your digestive system. I had surgery and they were giving me toradol every 6 hours for 2 days, they said you shouldn't really be on it longer than a couple days because your blood might thin out too much and cause post-surgical bleeding when you wouldn't otherwise have it. Pretty safe though if you are not bleeding already when you start it.
I loved that stuff though, it reduced a lot of the pain and swelling and joint stiffness I was having and it didn't make me feel pukey or loopy or anything like other pain meds do. Sometimes they were like 45 minutes late with the shot and I was like "ahhhhhhh where's my shot, gimme gimme" never bad enough to press the nurse call button though.